# SDR IPXA3180372

- Difficulty date: September 24, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: GE356
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION;  LAVATORY EMERGENCY LIGHT BULB WAS FOUND TO BE INOPERATIVE.  REPLACED BULB IAW AMM 33-51-21-401.  OPS CHECKED GOOD.
